MathSciNet Relay Station
MathSciNet bibliographic data
MR1990758 13C05 (13D02 16W55 17B10)
Eisenbud, David; Weyman, Jerzy Fitting's lemma for ${\Bbb Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4451–4473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement